# SDR ABXA2022080289

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 95,838 hours, 17,055 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Eicas
- Condition: False Indication
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

T.O. WARNING ALERT ON TAKE OFF ROLL WITH UNSCHED STAB TRIM EICAS MSG W. ASSOCIATED MASTER CAUTION LIGHTS AND TAKE OFF WARNING HORN (STAB TRIM DISCRETE LIGHT ILLUMINATED) THRUST LEVERS ADVANCED, THRUST BUTTON SELECTED, AUTO-THROTTLES ADVANCED THRUST LEVERS, AND AIRCRAFT ACCELERATED TO APPROX 20 KTS WHEN TAKE-OFF WAS ABORTED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET STAB TRIM AILERONS LOCKOUT CBS.BITE TEST CARRIED OUT IAW AMM 22-00-00 TESTED SATIS. AIRCRAFT REMAINS ETOPS 180 AND CAT IIIB STATUS.AIRCRAFT RETURNED TO SERVICE.
